question-icon

What could cause nausea while looking up along with occasional tinnitus?

default
Posted on Wed, 3 Jun 2020
Question: I cannot look up without feeling nauseous. I cannot ride in the back seat of a car. I cannot watch TV if the camera is moving fast. Same with your flashing 172 doctors online. I do have tinnitus which is worse on some days & times. I have been to an ENT, no infection, had multiple hearing tests showing no hearing loss. I have a sensation in my sinus area but no pain. I see an ophthalmologist regularly for pressure check.
doctor
Answered by Dr. Priyanka Aggarwal (11 hours later)
Brief Answer:
Optokinetic vertigo

Detailed Answer:
Hi

The symptoms mentioned by you are suggestive of vertigo. Dizziness on watching something in quick succession and fast speed is a normal phenomenon.
Not able to ride in back seat is due to motion sickness.
Vertigo on looking up is also a type of vertigo. You should try to look up by lifting up your face rather than just moving eyeballs. This will help you with your symptoms.
Tinnitus and vertigo is a sign of inner ear disease.
Take tablet betahistine 8 mg thrice daily for a week.
Take tablet vitamin b12 1500 micrograms once daily.
Take all for at least 2 weeks.
Avoid any excess salt intake.
All the medicines I have prescribed will be available only on prescription.
Any further questions are always welcome.
Wishing you a speedy recovery.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Priyanka Aggarwal

ENT Specialist

Practicing since :2008

Answered : 1393 Questions

premium_optimized

The User accepted the expert's answer

Share on
What could cause nausea while looking up along with occasional tinnitus?

Brief Answer: Optokinetic vertigo Detailed Answer: Hi The symptoms mentioned by you are suggestive of vertigo. Dizziness on watching something in quick succession and fast speed is a normal phenomenon. Not able to ride in back seat is due to motion sickness. Vertigo on looking up is also a type of vertigo. You should try to look up by lifting up your face rather than just moving eyeballs. This will help you with your symptoms. Tinnitus and vertigo is a sign of inner ear disease. Take tablet betahistine 8 mg thrice daily for a week. Take tablet vitamin b12 1500 micrograms once daily. Take all for at least 2 weeks. Avoid any excess salt intake. All the medicines I have prescribed will be available only on prescription. Any further questions are always welcome. Wishing you a speedy recovery. Take care Thanks and regards